Posted by Sky Brite Line on May 11, 2008, at 23:35:21
In reply to Re: I'd like to point something out here... » Racer, posted by Bob on May 11, 2008, at 16:51:24
Going off benzodiapines are going to be hard, not to that i abused them. This pdoc could not believe the amount of benzodipine dose I was on.
He said, again i will not scripts for 2 benzodiapines. Very strict. I tried my best to tell him that Restoril was good, then he asked me do you mix your benzodiapines at night? sometimes, well that's what i've been doing for years. He, said "i'm sorry, that is not how it going to be done in my practice"
Very stict doctor, but if he know the emotional pain i have at night, oh god this is going to be one big "smack" on the concrete when he tweaks my meds. (when you say "emotional" its kinda disregared in the medical community because your placing your self as a drama queen, thats just my experince)
Yes, i've tried so many, valerian root, kava, Melatonin (this is the substance he said "your going on this" im like gosh this guy is a boss!) I've always had insomnia, not knowing what i need, just agaitation, or thoughts that wont stop, or just when you just get stuck "platue" in sleep stages which is notorious for me.
I just hate the feeling, should i go to another doctor....no, i need to work with this one, because i need 2....3rd opinions from medical communities. Its just this one is "new age", is more for ambien, seroquel, all the drugs that are being advertised very popular.
Getting to go through a transition. Wish me luck with this doctor.
poster:Sky Brite Line